# SDR AALA20170208014

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 47,352 hours, 19,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ON SEAT 20D IS INPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-11. OPERATIONAL CHECKED GOOD.
